# SDR SWAA2023122634743

- Difficulty date: December 21, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,676 hours, 39,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARBOARD OVERAWING EXIT ROW LIGHT BURNT OUT.<[01] RE-LAMP L/H OVERWING EXIT ROW LIGHT REF AMM 33-51-04.
